# SDR 375PA0032

- Difficulty date: February 21, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737317
- Aircraft serial: 23812
- Aircraft time: 44,983 hours, 38,217 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE I/B SIDE OF THE RIGHT KEEL BEAM FORWARD OF BS 540.  REPAIRED PER EA 53-028.
